# SDR AUS20020750

- Difficulty date: July 15, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Doug 600N
- Engine: Allsn 250C47M
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Engine Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE PROBLEM. LIMITED INFORMATION PROVIDED.
